# SDR AALA202410190167

- Difficulty date: October 14, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 77,023 hours, 36,221 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261320200
- Condition: Cracked
- Location: Zone 700 Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR AFT DOOR ACTUATOR FITTING CRACKED. REPLACED FITTING PER EA 358779.
